# SDR AALA20090815TUL02

- Difficulty date: August 15, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 82,240 hours, 16,524 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PBI - INFLIGHT JFK-MIA.  AIR INTERRUPT DUE TO RIGHT PACK FAILED EN ROUTE AND LEFT PACK ALREADY ON PLACARD.  EMERGENCY DECLARED LANDED PBI WITHOUT INCIDENT.  AIRCRAFT WAS FLOWN TO MIA FOR REPAIRS.  ELBOW DUCT FROM AIR CYCLE MACHINE TURBINE TO REHEATER SHOWED SIGNS OF LEAKAGE WHERE TURBINE INLET TEMPERATURE BULB SCREWED IN.  REPLACED TURBINE UNIT TEMPERATURE CONTROL MPN22023234, LOW LIMIT VALVE, AND THE TEMPERATURE BULB MPN2340239001 FOR THE RIGHT PACK.  REPLACED AIR CYCLE MACHINE MPN6806404 SERIES 4 FOR THE LEFT PACK.  SYSTEM GROUND CHECKED NORMAL.
